# SDR ASOA04788

- Difficulty date: October 9, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: M2275941249
- Condition: Broken
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 3011210
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUNG INSPECTION, THE PASSENGER DOOR EMERGENCY LIGHT WAS FOUND ILLUMINATING.  MAINTENANCE FOUND AND REPAIRED A BROKEN WIRE TO THE PASSENGER DOOR EMERGENCY LIGHT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
